Change search
ReferencesLink to record
Permanent link

Direct link
Multidimensional integral inequalities with homogeneous weights
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2005 (English)In: Gen. Math. Vol. 13, No. 1 (2005)Article in journal (Refereed)
Place, publisher, year, edition, pages
2005.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-21634OAI: oai:DiVA.org:kau-21634DiVA: diva2:595308
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2013-01-21

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 95 hits
ReferencesLink to record
Permanent link

Direct link